Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On “essentially metrizable” spaces and on measurable functions with values in such spaces
HTML articles powered by AMS MathViewer

by Elias Zakon PDF
Trans. Amer. Math. Soc. 119 (1965), 443-453 Request permission
References
    N. Bourbaki, Topologie générale, Hermann, Paris, 1951; Chap. I-II. D. T. Egoroff, Sur les suites des fonctions mesurables, C. R. Acad. Sci. Paris 152 (1911), 244-246.
  • Maurice Fréchet, La notion d’uniformité et les écarts abstraits, C. R. Acad. Sci. Paris 221 (1945), 337–340 (French). MR 13896
  • —, De l’écart numerique à l’écart abstrait, Portugal. Math. 5 (1946), 121-130.
  • P. B. Frumkin, On a theorem of D. F. Egorov on measurable functions, Doklady Akad. Nauk SSSR (N. S.) 60 (1948), 973–975 (Russian). MR 0027039
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Co., Inc., New York, N. Y., 1950. MR 0033869, DOI 10.1007/978-1-4684-9440-2
  • John L. Kelley, General topology, D. Van Nostrand Co., Inc., Toronto-New York-London, 1955. MR 0070144
  • M. E. Kvačko, Measurable mappings of spaces, Vestnik Leningrad. Univ. 13 (1958), no. 13, 87–101 (Russian, with English summary). MR 0098815
  • N. Lusin, Sur les propriétés des fonctions mesurables, C. R. Acad. Sci. Paris 154 (1912), 1688-1690.
  • M. E. Munroe, Introduction to measure and integration, Addison-Wesley Publishing Co., Inc., Cambridge, Mass., 1953. MR 0053186
  • H. M. Schaerf, On the continuity of measurable functions in neighborhood spaces, Portugal. Math. 6 (1947), 33–44; errata, 66. MR 21072
  • H. M. Schaerf, On the continuity of measurable functions in neighborhood spaces. II, Portugal. Math. 7 (1948), 91–92. MR 27835
  • —, Regular measures (Abstract), Bull. Amer. Math. Soc. 54 (1948), 660. G. Tolstoff, Une remarque sur le théorème de D. Th. Egoroff, Dokl. Akad. Nauk SSSR 22 (1939), 305-307. A. Weil, Sur les espaces à structure uniforme, et sur la topologie générale, Actualités Sci. Ind. No. 551, Hermann, Paris, 1938.
  • J. D. Weston, A counter-example concerning Egoroff’s theorem, J. London Math. Soc. 34 (1959), 139–140. MR 103961, DOI 10.1112/jlms/s1-34.2.139
  • Elias Zakon, On almost uniform convergence of families of functions, Canad. Math. Bull. 7 (1964), 45–48. MR 158043, DOI 10.4153/CMB-1964-005-0
  • Elias Zakon, A note on regular measures, Canad. Math. Bull. 7 (1964), 41–44. MR 161954, DOI 10.4153/CMB-1964-004-4
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.20, 54.00
  • Retrieve articles in all journals with MSC: 28.20, 54.00
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 119 (1965), 443-453
  • MSC: Primary 28.20; Secondary 54.00
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0218517-5
  • MathSciNet review: 0218517